# SDR CA160321002

- Difficulty date: March 20, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A319-112
- Aircraft time: 43,512 hours
- Engine: Cfmint CFM565B6
- System (JASC): 3444 · Ground Proximity System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) GPWS WARNING 15NM NW YDF VOR AT 3800 FT/250 KTS. TERRAIN, TERRAIN, THEN 10 SECONDS LATER TERRAIN,TERRAIN, PULL-UP. ASR TO FOLLOW.   RESOLUTION FOCA CARD RETRIEVED AND DFDR DOWNLOAD C/O IAW MOCR.
